Mathematical Research Letters

Volume 26 (2019)

Number 1


The decomposition groups of plane conics and plane rational cubics

Tom Ducat, Isac Hedén, and Susanna Zimmermann

pp. 35-52

Certifying a compact topological $4$-manifold

Michael Freedman and Daniele Zuddas

pp. 67-74

An abstract $L^2$ Fourier restriction theorem

Jonathan Hickman and James Wright

pp. 75-100

Completeness on the worm domain and the Müntz–Szász problem for the Bergman space

Steven G. Krantz, Marco M. Peloso, and Caterina Stoppato

pp. 231-251